First Week On finasteride And Feeling Side Effects | HairLossTalk Forums
Dismiss Notice
Help us fund HairLossTalk to Attend upcoming New Research Conference!

First Week On finasteride And Feeling Side Effects

Discussion in 'Dealing with Side Effects' started by Dangman, Mar 4, 2017.

  1. Dangman

    Dangman New Member My Regimen

    Joined:
    Feb 4, 2017
    Messages:
    8
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Hey Guys,

    I started taking finasteride just 3 days ago and the drug pretty much kicked in with me taking the first pill.

    The first day i noticed that my semen got watery, but i expected that since there is a lowerage of 20% in sperm volume once you take the drug. Surprisingly it got insanely thick the next day lmfao.
    Another thing would be that im feeling a very slight teticular ache. Like it it doesn't stop. Whenever i lay on the couch to work on my assignments i can feel it.

    I don't get spontaneos erections either and it feels harder to get one too, although i think i am making myself have an ever harder time due to having too much anxiety of having side effects. Im sure i am affectted to some point, but not to as much as i imagine.

    My question would be this. Did anyone else have the same problems in their first week and did your body adjust to the drug?

    At one side im glad that the drug is working at the other im a bit worried, it would be nice to hear some experiences of other people here.

    Also should i lower my dosage or use the drug just every other day for the first couple weeks?

    I took 2 quarter proscar tablets till now and skipped the third day. I plan on taking the next one this night
     
  2. g.i joey

    g.i joey Senior Member

    Joined:
    Oct 8, 2014
    Messages:
    3,221
    Likes Received:
    1,428
    Dislikes Received:
    82
    Take Monday Wednesday Friday, 1.25 mg 3x a week to start. It helps ease onto the drug and this dose should definitely still benefit your hair.
     
    MrPortugal likes this.
  3. Dangman

    Dangman New Member My Regimen

    Joined:
    Feb 4, 2017
    Messages:
    8
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Thanks for your reply joey. I will do that for the next week and slowly up my dose as the weeks go by. I wonder, did the same thing happen to you too?
     
  4. Xander94

    Xander94 Senior Member My Regimen

    Joined:
    Dec 4, 2016
    Messages:
    2,943
    Likes Received:
    3,353
    Dislikes Received:
    220
    My Regimen:
    My Regimen
    My Regimen
    From the sound of it its just in your head bro just relax. If you get sides you'll definately notice it.
     
  5. g.i joey

    g.i joey Senior Member

    Joined:
    Oct 8, 2014
    Messages:
    3,221
    Likes Received:
    1,428
    Dislikes Received:
    82
    Tbh I only take it around 4x a week( my schedule is Sunday Tuesday Thursday but I usually add in another 1mg on one of the off days), I've definitely experienced watery sperm but it's really on and off. This is a direct effect from finasteride and isn't harmful to you or your sperm.

    The ball ache from what I know and read is actually your testes producing more testosterone (hence the increase in total t on finasteride)
     
  6. Grasshüpfer

    Grasshüpfer Experienced Member My Regimen

    Joined:
    Jul 24, 2016
    Messages:
    673
    Likes Received:
    597
    Dislikes Received:
    15
    My Regimen:
    My Regimen
    My Regimen
    Evertime you change your hormone levels externally you will get slight ball ace, as your prostate is adjusting. It should stop after one or two weeks, once your body settled in for the new levels.

    finasteride sides are extremely sensitive to imagination. Spontaneous erections came back exactly when I forgot to worry about them.

    An instance of real ed is where I draw the line though.
     
    Halapaya_56 likes this.
  7. Dangman

    Dangman New Member My Regimen

    Joined:
    Feb 4, 2017
    Messages:
    8
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Im sure that some anxiety adds up to it, but at the same time im also sure that i am going through sides. The testicular pain is the most obvious one. I don't notice it alot when im active, but once i lay down i can feel the pain
    Yeah i understand. Well everytime i pretty much masturbated i had finasteride side effects in my mind although i tried to not think about them. I think another reason as to why im not able to simply get spontaneous erections is due to my ball ache which is annoying as of now so everyything i do feels somewhat forced. I will try to adjust to the drug an re asses in 3-4 weeks. Thanks for your reply man
     
  8. Bobster231

    Joined:
    Aug 9, 2016
    Messages:
    486
    Likes Received:
    180
    Dislikes Received:
    19
    My Regimen:
    My Regimen
    My Regimen
    Propecia causes irreversible impotence. Fuck this shit drug and fuck Merck.
     
  9. Halapaya_56

    Halapaya_56 New Member My Regimen

    Joined:
    Mar 1, 2017
    Messages:
    6
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    How about trying out a generic version? I've seen articles about these ED meds manufactured in India and they claimed that they're cheaper and have lesser side effects.
     

Share This Page